Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Lip swelling with pain underneath it after taking adderall. Emergency?

I am not prescribed Adderall , but I took 30mg. I have taken it (same dosage) once before with no side effects whatsoever. This time, half of my lip is swollen to over twice its side and the other half looks like it s been chewed raw. I noticed that I did chew on the one side of my lip before the swelling , but not on the side that swelled up. I also have pain underneath the swelling in my gums and a slightly sore throat (one lymph node is swollen, and my throat is extremely red). The swelling began 5 hours after I took the capsule and has continued for another 5 hours. It has gotten slightly smaller, but then stopped changing size completely. Is this something I need to go to a hospital immediately for?
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello.i think ur description is typical of herpes labialis .use acyclovir 400mg twice daily along with anti inflammatory agent.add a antibiotic for secondary bacterial infection.Rule out drug induced angioedema
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor